JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMMON FIXED POINT FOR MULTIVALUED MAPPINGS IN INTUITIONISTIC FUZZY METRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COMMON FIXED POINT FOR MULTIVALUED MAPPINGS IN INTUITIONISTIC FUZZY METRIC SPACES
Sharma, Sushil; Kutukcu, Servet; Rathore, R.S.;
  PDF(new window)
 Abstract
The purpose of this paper is to obtain some common fixed point theorems for multivalued mappings in intuitionistic fuzzy metric space. We extend some earlier results.
 Keywords
common fixed point;multivalued map;intuitionistic fuzzy metric space;
 Language
English
 Cited by
1.
COMMON FIXED POINT THEOREM FOR MULTIMAPS ON MENGER L-FUZZY METRIC SPACE,;;

한국수학교육학회지시리즈B:순수및응용수학, 2013. vol.20. 1, pp.11-23 crossref(new window)
1.
COMMON FIXED POINT THEOREM FOR MULTIMAPS ON MENGER L-FUZZY METRIC SPACE, The Pure and Applied Mathematics, 2013, 20, 1, 11  crossref(new windwow)
 References
1.
C. Alaca, D. Turkoglu, and C. Yildiz, Fixed point in intuitionistic fuzzy metric spaces, Chaos, Solitons and Fractals 29 (2006), 1073-1078 crossref(new window)

2.
K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87-96 crossref(new window)

3.
A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy sets and Systems 64 (1994), 395-399 crossref(new window)

4.
G. Jungck and B. E. Rhoades, Fixed point for set valued functions without continuity, Ind. J. Pure & Appl, Math. 29 (1998), no. 3, 227-238

5.
I. Kubiaczyk and S. Sharma, Common fixed point in fuzzy metric space, J. Fuzzy Math. (to appear)

6.
S. Kutukcu, A common fixed point theorem for a sequence of self maps in intuitionistic fuzzy metric spaces, Commun. Korean Math. Soc. 21 (2006), no. 4, 679-687 crossref(new window)

7.
J. H. Park, Intuitionistic fuzzy metric spaces, Chaos, Solitons and Fractals 22 (2004), 1039-1046 crossref(new window)

8.
B. Schweizer and A. Sklar, Statistical spaces, Pacific J. Math. 10 (1960), 313-334 crossref(new window)

9.
S. Sharma, On fuzzy metric space, Southeast Asian Bull. Math. 6 (2002), no. 1, 145-157 crossref(new window)

10.
D. Turkoglu, C. Alaca, and C. Yildiz, Compatible maps and compatible maps of type ($\alpha$) and ($\beta$) in intuitionistic fuzzy metric spaces, Demonstratio Math. 39 (2006), no. 3, 671-684

11.
D. Turkoglu, C. Alaca, Y. J. Cho, and C. Yildiz, Common fixed point theorems in intuitionistic fuzzy metric spaces, J. Appl. Math. & Computing 22 (2006), no. 1-2, 411-424 crossref(new window)

12.
L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338-353 crossref(new window)